Browse Title Index

Issue Title
Vol 15, No 1 (2018) A New Strategy to Tackle the Backlog Details   PDF
Klavdija Kutnar, Dragan Marušič, Tomaž Pisanski
Vol 12, No 2 (2017) A normal quotient analysis for some families of oriented four-valent graphs Abstract   PDF   ABSTRACTS (EN/SI)
Jehan A. Al-bar, Ahmad N. Al-kenani, Najat M. Muthana, Cheryl E. Praeger
Vol 6, No 2 (2013) A note on a conjecture on consistent cycles Abstract   PDF   ABSTRACTS (EN/SI)
Štefko Miklavič
Vol 13, No 2 (2017) A note on acyclic number of planar graphs Abstract   PDF   ABSTRACTS (EN/SI)
Mirko Petruševski, Riste Škrekovski
Vol 11, No 1 (2016) A note on automorphisms of halved Cayley graphs of Coxeter systems Abstract   PDF   ABSTRACTS (EN/SI)
Mark Pankov
Vol 6, No 1 (2013) A note on domination and independence-domination numbers of graphs Abstract   PDF   ABSTRACTS (EN/SI)
Martin Milanič
Vol 3, No 1 (2010) A note on enumeration of one-vertex maps Abstract   PDF   ABSTRACTS (EN/SI)
Alen Orbanić, Marko Petkovšek, Tomaž Pisanski, Primož Potočnik
Vol 14, No 2 (2018) A note on extremal results on directed acyclic graphs Abstract   PDF   ABSTRACTS (EN/SI)
Álvaro Martínez-Pérez, Luis Montejano, Deborah Oliveros
Vol 6, No 2 (2013) A note on homomorphisms of matrix semigroup Abstract   PDF   ABSTRACTS (EN/SI)
Matjaž Omladič, Bojan Kuzma
Vol 8, No 1 (2015) A note on m-factorizations of complete multigraphs arising from designs Abstract   PDF   ABSTRACTS (EN/SI)
György Kiss, Christian Rubio-Montiel
Vol 10, No 1 (2016) A note on nowhere-zero 3-flows and Z_3-connectivity Abstract   PDF   ABSTRACTS (EN/SI)
Fuyuan Chen, Bo Ning
Vol 2, No 2 (2009) A note on quasi-robust cycle bases Abstract   PDF   ABSTRACTS (EN/SI)
Philipp-Jens Ostermeier, Marc Hellmuth, Josef Leydold, Konstantin Klemm, Peter F. Stadler
Vol 3, No 2 (2010) A note on quotients of strongly regular graphs Abstract   PDF   ABSTRACTS (EN/SI)
Michael Giudici, Murray R. Smith
Vol 16, No 1 (2019) A note on the 4-girth-thickness of Kn,n,n Abstract   PDF   ABSTRACTS (EN/SI)
Xia Guo, Yan Yang
Vol 14, No 2 (2018) A note on the directed genus of Kn, n, n and Kn Abstract   PDF   ABSTRACTS (EN/SI)
Rong-Xia Hao
Vol 14, No 2 (2018) A note on the thickness of some complete bipartite graphs Abstract   PDF   ABSTRACTS (EN/SI)
Siwei Hu, Yichao Chen
Vol 1, No 2 (2008) A note on transitive permutation groups of degree twice a prime Abstract   PDF   ABSTRACTS (EN/SI)
Primož Potočnik, Mateja Šajna
Vol 5, No 1 (2012) A note on Zagreb indices inequality for trees and unicyclic graphs Abstract   PDF   ABSTRACTS (EN/SI)
Vesna Andova, Nathann Cohen, Riste Škrekovski
Vol 12, No 1 (2017) A novel characterization of cubic Hamiltonian graphs via the associated quartic graphs Abstract   PDF   ABSTRACTS (EN/SI)
Simona Bonvicini, Tomaž Pisanski
Vol 6, No 2 (2013) A parallel algorithm for computing the critical independence number and related sets Abstract   PDF   ABSTRACTS (EN/SI)
Ermelinda DeLaViña, Craig Eric Larson
Vol 2, No 2 (2009) A partial generalization of the Livingstone-Wagner Theorem Abstract   PDF   ABSTRACTS (EN/SI)
Yasuhiro Nakashima
Accepted Manuscripts A simple and elementary proof of Whitney's unique embedding theorem Abstract   MANUSCRIPT
Gunnar Brinkmann
Vol 7, No 2 (2014) A simple method of computing the catch time Abstract   PDF   ABSTRACTS (EN/SI)
Nancy E. Clarke, Stephen Finbow, Gary MacGillivray
Vol 13, No 2 (2017) A Tribute to Mark E. Watkins on the Occasion of his 80th Birthday Details   PDF
Stephen J. Graves
Vol 18, No 1 (2020) A universality theorem for stressable graphs in the plane Abstract   PDF   ABSTRACTS (EN/SI)
Gaiane Panina
51 - 75 of 707 Items << < 1 2 3 4 5 6 7 8 9 10 > >>